# SDR MTNA202002110001

- Difficulty date: January 9, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N800FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 0336
- Aircraft time: 38,026 hours, 40,076 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 350S53001102
- Part serial: 342
- Condition: False Indication
- Location: Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLAPS ASSYMETRY LIGHT ILLUMINATED ALONG WITH MASTER CAUTION FLIGHT CONTROL. AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED #1 MULTI-FUNCTION COMPUTER (MFC)AND OPERATIONALLY CHECKED GOOD.
